MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. MEDEX MICRO BORE SINGLE LINE EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR

SMITHS MEDICAL ASD, INC. MEDEX MICRO BORE SINGLE LINE EXTENSION SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 536040
Medical Device Problem Codes Disconnection (1171); Material Separation (1562)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/08/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Other, other text: d4: lot number, expiration date and h4: manufacture date are unknown, no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the lipid tubing broke apart during picc dressing change.This required an alteration in fluids given.It is unknown if there was patient harm; "an open fluid pathway increases risks for catheter associated blood stream infection".
 
Additional Manufacturer Narrative
Other, other text: additional information is provided in d.10., h.2., h.3., and h.6.The product was not returned, as a result the product evaluation and problem confirmation cannot be performed.No part number or lot number was provided with the complaint.Investigation of the device has determined that this product was not made at the manufacturer.The root cause for this event is unknown.For all enquiries or follow-up questions related to the record, do not use egulatory.Responses@smiths-medical.Com located in sections g.1., please direct those to the following: regulatory.Responses@icumed.Com.

Brand Name
MEDEX MICRO BORE SINGLE LINE EXTENSION SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6250 shier rings road
dublin OH 43016
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17761384
Report Number3012307300-2023-08979
Device Sequence Number17808543
Product Code FPA
UDI-Device Identifier10351688516336
UDI-Public10351688516336
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K831087
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number536040
Was Device Available for Evaluation? No
Date Returned to Manufacturer09/06/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/24/2023
Supplement Date Received by Manufacturer06/24/2024
Initial Report FDA Received Date09/15/2023
Supplement Report FDA Received Date08/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age5 DA
Patient SexFemale